MAUDE Adverse Event Report: ABBOTT VASCULAR HT COMMAND 18; GUIDE WIRE

ABBOTT VASCULAR HT COMMAND 18; GUIDE WIRE
Model Number 1013753
Medical Device Problem Codes Product Quality Problem (1506); Difficult to Remove (1528); Improper or Incorrect Procedure or Method (2017); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product was not returned to abbott vascular for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents and/or complaints reported for this lot.There was no damage noted to the guide wire during the inspection prior to use which suggests a product quality issue with respect to manufacture, design or labeling did not contribute to the reported difficulties.It should be noted that per electronic instructions for use (ifu), high torque command 18: carefully observe the instructions under ¿do not¿ and ¿do¿ below.Failure to do so may result in vessel trauma, guide wire damage, guide wire tip separation, or stent damage.If resistance is observed art any time, determine the cause under fluoroscopy and take remedial action as needed.Use the most suitable guide wire for the lesion being treated.Do not push, auger, withdraw, or torque a guide wire that meets excessive resistance.Although it was reported that the physician used force to reach the anatomy, the reported violation of the ifu did not caused or contribute to the reported complaint as it is likely that the resistance was caused by the anatomical conditions.The investigation determined the reported difficulties appears to be related to operational circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the left pulmonary coronary artery.A cardiomems sensor delivery catheter and a command 18 guide wire were advanced, but the guide wire felt resistance with the delivery catheter during advancement.The physician used force to reach the intended anatomy.The guide wire was difficult to remove as it felt resistance with the delivery catheter, so they were removed as one unit.The procedure was then completed, and the hydrophilic coating may have lost its integrity at some point.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
HT COMMAND 18
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10284122
Report Number2024168-2020-05889
Device Sequence Number754099
Product Code DQX
UDI-Device Identifier08717648211980
UDI-Public08717648211980
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K152404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number1013753
Device Catalogue Number1013753
Device Lot Number9111461
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2020
Initial Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1